# SDR CA190709004

- Difficulty date: June 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 5755 · Spoilers
- Part: Limiter
- Part number: 6009130249
- Condition: Damaged
- Location: Rt Wing Spoiler
- Part time: 741 hours
- Component part number: 6009130249
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT WHEN DEPLOYING SPOILERS THEY DEPLOYED ASYMMETRICALLY AND THE AIRCRAFT ROLLED TO THE RIGHT. THE CREW NOTED THAT ON THE EICAS THE INDICATION SHOWED THAT THE RH SPOILER HAD EXTENDED FURTHER THAN THE LEFT.  ENGINEERS REVISITED THE AIRCRAFT AND SPOKE AGAIN WITH BOMBARDIER TO INFORM THEM OF RESULTS OF THE RIGGING CHECK I.E. UNSUCCESSFUL AND TO REQUEST FURTHER ASSISTANCE. WHILE WAITING FOR FEEDBACK ENGINEERS DECIDED TO INVESTIGATE THE OPTION OF SWAPPING THE LOAD LIMITERS FROM LEFT TO RIGHT. WHEN LOOKING AT AND COMPARING THE LOAD LIMITERS IN PREPARATION FOR THE JOB OF SWAPPING IT WAS NOTED THAT THE RH LOAD LIMITER END CAP WAS SHOWING THREADS WHEREAS THE LH HAD NONE. UPON CLOSER INSPECTION IT WAS FOUND THAT THE RH LOAD LIMITER BODY WAS LOOSE AND ABLE TO BE TURNED BY HAND. THE LOAD LIMITER WAS UNWOUND BY APPROX.   A TURN AND THEN AS YOU CAN SEE IN THE PICTURE IT CAME APART. ROOT CAUSE: IT IS BELIEVED THAT THE BODY OF THE RH LOAD LIMITER SHOULD HAVE BEEN PEENED OVER AT BOTH ENDS FROM BUILD, IN THIS SITUATION IT HAS ALLOWED THE BODY TO UNWIND AND THROW OUT THE RIGGING OF THE SPOILER SYSTEM. LOAD LIMITER HAS BEEN REPLACED. (TC# 20190709004)
